# SDR IPXA2016090107723

- Difficulty date: August 7, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO COMPARTMENT FLOOR SUPPORT UPPER FLANGE CORRODED STA 1841 X=51, FLANGE REPAIRED IAW EA 011-5300-01-A6390, REV 
 IR AND EO MD11-5340-61744-A, MAJOR.
